# SDR 9612933215

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Lt Spoiler Act
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE, RECEIVED HYD G-RSVR LO LVL MESSAGE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT ORIGINAL DESTINATION.  MAINTENANCE REPLACED LEAKING O-RING SEAL ON THE NR 1 SPOILER ACTUATOR FILTER HOUSING, LEAK AND OPERATIONAL CHECK OK.
